Cardiff University | Prifysgol Caerdydd ORCA
Online Research @ Cardiff 
WelshClear Cookie - decide language by browser settings

On an Inequality of the Kolmogorov Type for a Second-Order Differential Expression

Beynon, Malcolm James, Brown, Brian Malcolm and Evans, William Desmond 1993. On an Inequality of the Kolmogorov Type for a Second-Order Differential Expression. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences 442 (1916) , pp. 555-569. 10.1098/rspa.1993.0121

Full text not available from this repository.

Abstract

In this paper we discuss an integro-differential inequality formed from the square of a second-order differential expression. A connection between the existence of the inequality and the Titchmarsh-Weyl m-function is established and it is shown that the best constant in the inequality is determined by the behaviour of the m-function. Analytic results are established for specific classes of problems. A numerical treatment of the inequality is also discussed and estimates of the best constant in specific examples are given.

Item Type: Article
Date Type: Publication
Status: Published
Schools: Business (Including Economics)
Computer Science & Informatics
Mathematics
Subjects: Q Science > QA Mathematics
Publisher: Royal Society
ISSN: 1364-5021
Last Modified: 10 Jul 2020 13:50
URI: http://orca.cf.ac.uk/id/eprint/38033

Citation Data

Cited 2 times in Google Scholar. View in Google Scholar

Actions (repository staff only)

Edit Item Edit Item